Thursday, November 11, 2010

Latest on health

It is such a long time that I wrote anything here that most of you must have realized that I have been ill. It is only the side effects of the chemotherapy, but this 4th course has been worse than preceding courses. The main problem has been stomach cramps which come along every 5 minutes and last for 10 seconds, and an overwhelming lethargy so that I sleep for long periods of the day. Now that I have stopped the steroids I am not waking up in the middle of the night. I estimate that I am spending about 12-14 hours asleep each day.

I have thought of lots of things to write about including torture, prisons, del 13q, vitamin D and allografts in CLL, then there is the series on Galatians to finish, so watch this space.

12 comments:

vjw said...

I wish you well and hope you are improving a little each day.

V

George said...

eagerly awaited...best wishes

Anonymous said...

Very glad to hear your voice again; silence is worrisome knowing what you are battling. Hope improvement is steady and you soon feel more comfortable.

Anonymous said...

Dr. Hamblin,
We are pulling for you. We know what you are going through isn't easy. Looking forward to your future thoughts in written form when you are up to it.

Anonymous said...

Surprise me with your observations about torture?

Deb Light said...

Dr. Terry,
Sorry your stomach cramps are still bothersome.I know how bad that can be also the sleeping for many hours a day.Sometimes are much needed and our bodies are telling us we need to rest but I'm like you in that I don't wish to sleep my life away.Praying you will feel better soon.

God Bless You,

Deb Light
www.cllcfriends.com

Anonymous said...

All the best with your current situation. It will pass!

Burke said...

Doc,

When I was recovering from FCR and still had no appetite, I found that chilled seedless grapes hit the spot pretty well. You may want to give them a try.

Anonymous said...

I'm glad to hear from you and wish you well. I am excited about reading your findings on vit D and deletion 13q.

Debbie

Anonymous said...

Warm and healing hugs to you, Dr. Hamblin, from Kelly (my dear CLLer) & Jan.

chanakya said...

Hi Dr Hamblin,
It’s nice to see u back…I know its tough time but things will improve soon….and can’t wait to read ur latest finding abt CLL.

Carter said...

Thank you for your comment on the ACOR list to the lady who's doctors sound like they need the help.

I am praying for you.

Carter